# SDR AALA201606119001

- Difficulty date: June 10, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 50,081 hours, 14,361 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY FLASHLIGHT LOCATED UNDER THE JUMPSEAT AT THE L2 DOOR HAS A DEAD BATTERY. REPLACED EMERGENCY FLASHLIGHT BATTERY AND ACCOMPLISHED A SATISFACTORY OPS CHECK.
